Computational Economics

, Volume 31, Issue 3, pp 207–223

Solution Algorithm to a Class of Monetary Rational Equilibrium Macromodels with Optimal Monetary Policy Design

Article

Abstract

In this paper an extended algorithm using well-known solution methods for monetary models characterized by rational expectations and optimal monetary policy design is given. The extension enables first the use of broad dynamic interdependencies within the structural model of the economy, second stochastic shocks on all endogenous variables and third commitment to a policy displaying no time inconsistency problem. All these points are not entirely new, but are seldom included into an operational solution algorithm. Furthermore a computational improvement concerning the splitting process for the stable and unstable part of the solution is proposed.

Keywords

Multivariate rational equilibrium models Timeless perspective of optimal monetary policy n-th order difference equation structural model 

JEL Classification

E17 C15 C61 C63 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, LLC. 2007

Authors and Affiliations

  1. 1.Department of EconomicsBen-Gurion University of the NegevBeer SheraIsrael

Personalised recommendations